ADVERTISEMENT
ADVERTISEMENT
CARLHENRY89

Beta blocker bedranol(propranolol) with tegratol (carbamezepine)?

Hello, I was on beta blockers for anxiety before i was put back on my carbamezepine, 400 in the morning and 400 at night. I Have had my dose upped by my new GP (Moved to another town) and I had forgot to mention my beta blockers my old doctor said it was ok to take, I take one a day(80mg). I wondered if anyone else could tell me if it is still ok to to take with an upped dose to 600mg in the morning and 400mg at night. Sorry the explanation isn't very good Im not the best at it.

Thanks in advance for any replys.

Comments

Beta blocker bedranol(propranolol) with tegratol(carbamezepine)?

Talk to your doctor about your meds. You don't say why they were changed. A new doc shouldn't change your meds unless you're having a problem. AEDs need to be taken in evenly divided doses for seizure control. This is critical.

I have my doubts about propanolol as an antianxiety drug. I can't take it because I have asthma and it is a beta blocker. It interferes with sleep patterns. That could be beneficial depending on the kind of seizure you have, but that's not why you are taking it.

I've never seen propanalol make anyone feel less anxious. Get your GP to get you are referral to a neuro. He doesn't know what he is doing.

All the best.

Baruch Hashem. Hoshia na.

Devorah Zealot Soodak http://psychout.typepad.com/ the zealot needs help!

I just added this quickie post. It explains the Hebrew that I use before I sign my name.

P.S. Please read my blog. Thanks.

P.P.S. Please click here to read my latest post.

P.P.P.S. Please click here to read my featured post.

P.P.P.P.S. You can find me here:

Devorah Zealot SoodakCreate Your Badge